Stochastic hölder continuity of random fields governed by a system of stochastic PDEs
Association des Publications de l'Institut Henri Poincaré, 2020. This paper constructs a solvability theory for a system of stochastic partial differential equations. On account of the Kolmogorov continuity theorem, solutions are looked for in certain Hölder-type classes in which a random field is treated as a space-time function taking values in Lp-space of random variables. A modified stochastic parabolicity condition involving p is proposed to ensure the finiteness of the associated norm of the solution, which is showed to be sharp by examples. The Schauder-type estimates and the solvability theorem are proved.
Du, K., Liu, J. & Zhang, F. (2020). Stochastic hölder continuity of random fields governed by a system of stochastic PDEs. Annales de l'institut Henri Poincare (B) Probability and Statistics, 56 (2), 1230-1250.